# SDR SWAA2019060653351

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 45,448 hours, 27,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 65C16820
- Condition: Loose
- Location: L2 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR GIRT BAR BRACKET LOOSE.   ADJUSTED GIRT BAR HOLDER PER SIP.
